# SDR AALA20100309AFW06

- Difficulty date: March 1, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 83,997 hours, 16,892 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T27002
- Part serial: 000800
- Condition: Corroded
- Location: Cargo Door
- Part time: 83,997 hours, 16,892 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO DOOR NUMBER 4 BEAM INNER CHORD AT STATION 175 COMMON TO A NUT PLATE SCREW HOLE.  CORROSION WAS REMOVED AND REPAIR STRAP OF 0.063 INCHES 7075-T6 WAS INSTALLED OVER THE BLEND EXTENDING 3 FASTENERS ON EITHER SIDE OF THE DEEPEST LOCATION.  ALODINE, PRIMER AND CIC WERE APPLIED TO THE AREA FOR CORROSION PREVENTION.  EA COMP-52-009208.
